I originally went on cerazette (the mini pill) to reduce my heavy periods and i had heard that it possibly stop them all together which would be an added bonus. I have been on the mini pill for 4 months now and for the past month (30 whole days) i have been on a period! It started off light.. like spotting and has gotten a little bit heavier. I don't know what to do! i went on this pill in order to have more sex and now i cant because im on my period for over four weeks! I have heard that it takes a while for your body to adjust to cerazette and it could take 6 months before everything settles. Has anyone else had this problem? How long should i wait before i go to the doctors? does this mean 6 months of being on a period?!
Thanks for your help
x Turn on thread page Beta
cerazette (mini pill) will i be on a period forever?! watch
- Thread Starter
- 25-01-2010 21:15
- 26-01-2010 14:51
I think progesterone only methods can do that quite often. Change your pill to the combined pill, maybe, unless you can't have oestrogen?
- 26-01-2010 16:11
I'm on Cerazette and I've had two periods in the past year. It took a while for it to settle, but after about a month and a half I was free of blood. Although having said that, I was on my period a few years ago for about three months. It might just be your body settling.
- 26-01-2010 16:26
I have had a similar experience. I've been on cerazette for 3 months almost. the first two months i was almost constantly on my period, which has made me anaemic (don't let this happen to you, it is really rubbish and takes ages to get back to normal). I was going to switch to combined when suddenly the bleeding stopped, so i decided to give cerazette one last chance. i have had a couple of weeks period free, fingers crossed it will carry on this way, but i dont know.
my advice: don't wait until you become anaemic to go to the doctors.